MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE J PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE J PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-32
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during a routine check the cardiosave intra-aortic balloon pump (iabp) was unable to turn on.No patient was involved and no harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that when attempting to turn on the equipment, the screen remains black.At times, the screen turns white, but then returns to black, with a constant alarm sounding.Errors presented indicate a possible failure in the executive processor board, requiring replacement of the board.The device also had no batteries.Equipment not released for use, awaiting replacement of executive processor board and batteries.Prior to this event, the equipment had been out of service for over a year, remaining switched off and stored in the warehouse.The current clinical engineering team is new and therefore has no history or information about what previously occurred.
 
Additional Manufacturer Narrative
E1 - event site name: (b)(6).E1 - event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50943770
Report Number2249723-2026-0004509
Device Sequence Number9534184
Product Code DSP
UDI-Device Identifier10607567111117
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown